# SDR IPXA2023031391797

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 81,864 hours, 16,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMGERGENCY LIGHT COVER LEFT SIDE @ L1 DOOR RUBBER GROMMETS DETRIOTEDINSTALLED L1 DOOR EMERGNECY SIGN LIGHT COVER PER AMM 33-52-04
